# SDR SWIA202158315

- Difficulty date: April 4, 2021
- Submitted: May 21, 2021
- Operation: Air carrier
- Aircraft: N956SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7825
- Aircraft time: 43,481 hours, 36,697 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Attach Angle
- Condition: Cracked
- Location: Bs 621 Bulkhead
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* FS 621 BULKHEAD AFT RIGHT SIDE ATTACHING CLIP AT APROX. STGR 15R IS CRACKED.     (C-CHECK RO 5/20/2021)    INSTALLED NEW BULKHEAD RH SIDE ATTACHING CLIP AT APPROX 15R, RESTORED FINISH TO ATTAHING CLIP. REF: CRJ200 SRM 51-42-06 AND DRAWING #601-35012 REV, -D. COMPLIED WITH TASK CARD 51-900-1003-SKY.
